Systems and Means of Informatics

2021, Volume 31, Issue 1, pp 28-36

ON APPROXIMATION WITH TRUNCATIONS FOR THE NONSTATIONARY QUEUING MODEL

  • Ya. A. Satin

Abstract

The author deals with a nonstationary queuing model Mt/Mt/1 with one server. It is assumed here that the customers arrive with the intensity ^) but are served in pairs (that is, in this case, yu(t) is the service rate of a group of two customers). For the considered model, the limiting characteristics are constructed using the method of truncating the state space of the system. A numerical example with exact given values of intensities showing the application of the studied approach is constructed and corresponding graphic illustrations are provided. The author uses the general algorithm to build graphs, it is associated with solving the Cauchy problem for the forward Kolmogorov system on the corresponding interval which has already been used by the author in previous papers.

[+] References (4)

[+] About this article